# SDR YENA2025100301000

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N4047J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 9,115 hours, 1,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 929632
- Condition: Failed
- Location: Zone 200
- Part time: 7,644 hours, 578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#32, AMS-BOS. "PERFORMED TASK CARD A320-33-51-00-710-003. EMER BATTERY 10WL OVER TEMP MSG; REMOVED AND REPLACED 10WL EMER LIGHT BATTERY IAW AMM 33-51-38. OPS CHK GOOD. NO DEFECTS NOTED."
